Vol. 3 No. 1 (2025)

					View Vol. 3 No. 1 (2025)
Published: 15-04-2025

Full Issue

Articles

  • On branched continued fraction expansions of hypergeometric functions \(F_M\) and their ratios

    Ivan Nyzhnyk, Roman Dmytryshyn, Tamara Antonova
    1-13
    DOI: https://doi.org/10.64700/mmm.52
  • On a generalized moment integral containing Riemann’s zeta function: Analysis and experiment

    Michael Milgram, Roy Hughes
    14-41
    DOI: https://doi.org/10.64700/mmm.48
  • New fixed point theorems for \( (\phi, F) \)-Gregus contraction in b-rectangular metric spaces

    Rakesh Tiwari, Nidhi Sharma, Duran Turkoglu
    42-56
    DOI: https://doi.org/10.64700/mmm.45